Jump to content

anyone on remeron help


[...]

Recommended Posts

Just came from dr.  wants me to take remeron  has anyone been on it im on 1.5mg of valium and just going through a lot of sleep and body burning,shaky, depression the works i need to do something  im ready to climb the wall

 

Link to comment
Share on other sites

Hey been taking remeron for 18 months started at 

15 mgs then went up to thirty back now on 15 mgs at bed. I sleep like a baby on this stuff, will be the last of the treatment drugs i come off. Great help with insomnia. Dont know wds as i am still on it. Hope this helps mate, good luck and cheers

Link to comment
Share on other sites

  • 2 weeks later...

My psych put me on remeron about 3 months ago.  I started @ 15 mg, then up to 30 but was so sedated in the daytime I couldn't function very well. It helped with sleep immensely and immediately.  Problem is that I put on 20 lbs in that time (probably a portion of that is water retention weight), and even @ 15 mg I was so sedated in the day it was hard to function.  I always wanted to sleep.  Also caused my face to swell, big time lethargy, severe constipation and constant hunger and I mean CONSTANT.  It was like someone turned off my "feel full" switch.  Food wasn't satisfying, but I couldn't stop eating.  I also had nightmares many nights that were pretty freaky.

 

I lowered the dose to 7.5 then to 3 then off over a period of a couple weeks.  I'm two days off and the b/w/d symptoms have escalated.  I know there is a connection and that there was something remeron was doing that was tempering the w/d symptoms some.  But the remeron s/x were too much.  So I'm hoping that my body will adjust to not having the remeron and that this is just a very bad wave.

 

I don't want to be on Remeron because of the bad side effects, but I also recognize that for me it did some good for w/d and sleep.  Rock<---> hard place...

Link to comment
Share on other sites

[56...]

I was on Remeron 15mg, but it lost its sedation after so long.

 

I c/t it and had no problems. I do not recommend a c/t ! I c/t it before tapering.

 

Also I was on Lithium and other things as well at that time.

 

The Remeron made me eat a lot before bed, it's also pro-convulsive, so I had to stop it.

It lowered my threshold.

 

Good luck.

Link to comment
Share on other sites

Been on Remeron for almost 9 months now.  Doc added it to the mix while I was in the middle on benzo tolerance.  I take 30mg.  I tried to cut it out several weeks ago by going c/t but got bad withdrawals from it after 4 days and had to reinstate.  I'm 3 almost 3 1/2 months off the benzo so I will have to tackle this one down the road.  Remeron does help me sleep, no doubt.  I haven't really gained that much weight on it, but I am concious about my weight as well and fight the urges to eat.  Not sure if it is impeding in my benzo withdrawal as I do feel sluggish and disoriented most of the day, but that could be the benzo w/d as well.
Link to comment
Share on other sites

I tried Remeron and the first night it absolutely knocked me out cold... I loved it and thought it was finally my saving grace.

 

The very next night though, I took the same amount, and it had a weird paradoxical effect. It also immediately made me start eating like a pig! I wish it had worked for me because that first night was wonderful.

 

 

hmm... is it just me or do I sound like a drug addict seeking a high (something to knock me out)?!  :-X geez I need to get away from all these meds

Link to comment
Share on other sites

Remeron works great for me too at night. I have also gained some weight, but the cravings to eat lessened a great deal after the 1st 2-3 weeks of usage. There have been a few times where I didn't take my Remeron for 3 nights in a row.

 

I never felt any w/d from these brief outages so I'm not worried about getting off of it after I tackle the Clonazepam.

Link to comment
Share on other sites

My psych put me on remeron about 3 months ago.  I started @ 15 mg, then up to 30 but was so sedated in the daytime I couldn't function very well. It helped with sleep immensely and immediately.  Problem is that I put on 20 lbs in that time (probably a portion of that is water retention weight), and even @ 15 mg I was so sedated in the day it was hard to function.  I always wanted to sleep.  Also caused my face to swell, big time lethargy, severe constipation and constant hunger and I mean CONSTANT.  It was like someone turned off my "feel full" switch.  Food wasn't satisfying, but I couldn't stop eating.  I also had nightmares many nights that were pretty freaky.

 

I lowered the dose to 7.5 then to 3 then off over a period of a couple weeks.  I'm two days off and the b/w/d symptoms have escalated.  I know there is a connection and that there was something remeron was doing that was tempering the w/d symptoms some.  But the remeron s/x were too much.  So I'm hoping that my body will adjust to not having the remeron and that this is just a very bad wave.

 

I don't want to be on Remeron because of the bad side effects, but I also recognize that for me it did some good for w/d and sleep.  Rock<---> hard place...

 

I had the exact same experience as above, but when I tried to taper my Remeron, my benzo withdrawal symptoms got so bad that I had to go back on the Remeron and up it to 45mg.  I have gained 20lbs and hate it. Never feel full, etc. but I  would rather be dealing with my weight and trying to lose it than having panic attacks and not able to leave my house like I was. Hopefully, I will heal so I can eventually get off of the Remeron.

 

Link to comment
Share on other sites

My psych put me on remeron about 3 months ago.  I started @ 15 mg, then up to 30 but was so sedated in the daytime I couldn't function very well. It helped with sleep immensely and immediately.  Problem is that I put on 20 lbs in that time (probably a portion of that is water retention weight), and even @ 15 mg I was so sedated in the day it was hard to function.  I always wanted to sleep.  Also caused my face to swell, big time lethargy, severe constipation and constant hunger and I mean CONSTANT.  It was like someone turned off my "feel full" switch.  Food wasn't satisfying, but I couldn't stop eating.  I also had nightmares many nights that were pretty freaky.

 

I lowered the dose to 7.5 then to 3 then off over a period of a couple weeks.  I'm two days off and the b/w/d symptoms have escalated.  I know there is a connection and that there was something remeron was doing that was tempering the w/d symptoms some.  But the remeron s/x were too much.  So I'm hoping that my body will adjust to not having the remeron and that this is just a very bad wave.

 

I don't want to be on Remeron because of the bad side effects, but I also recognize that for me it did some good for w/d and sleep.  Rock<---> hard place...

 

I had the exact same experience as above, but when I tried to taper my Remeron, my benzo withdrawal symptoms got so bad that I had to go back on the Remeron and up it to 45mg.  I have gained 20lbs and hate it. Never feel full, etc. but I  would rather be dealing with my weight and trying to lose it than having panic attacks and not able to leave my house like I was. Hopefully, I will heal so I can eventually get off of the Remeron.

 

Ashley

 

Just as an update, I lasted about 5 days off the remeron and my benzo w/d s/x came back full force, so I went back on.  I'm taking 7.5 mg in order to get some benefit and avoid some  of the s/x of remeron.  for me it does seem to temper the w/d and allows me to taper a little easier than without.  Although I will say that after coming off, I dropped about 7 lbs in just a couple days, so I do retain water when on it.  But the difference between taking it and not, is like you explained, Ashley.  So I think, for now, the benefits outweigh the negatives and will just focus on getting off the benzos and then deal w/the remeron later.

Link to comment
Share on other sites

×
×
  • Create New...